# SDR AALA202209207057

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737
- Aircraft serial: 30092
- Aircraft time: 59,807 hours, 25,346 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR GIRT BAR DIFFICULT TO STOW/UNSTOW. ADJUSTED R1 DOOR ESCAPE SLIDE PACK GIRT BAR CLIPS PER AMM 25-66-01.
